Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 87, Number 314

Scaling algorithms for unbalanced optimal transport problems
Lénaïc Chizat, Gabriel Peyré, Bernhard Schmitzer and François-Xavier Vialard.
Math. Comp. 87 (2018), 2563-2609
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of adaptive discontinuous Galerkin methods
Christian Kreuzer and Emmanuil H. Georgoulis.
Math. Comp. 87 (2018), 2611-2640
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An $hp$-adaptive Newton-discontinuous-Galerkin finite element approach for semilinear elliptic boundary value problems
Paul Houston and Thomas P. Wihler.
Math. Comp. 87 (2018), 2641-2674
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Adaptive discontinuous Galerkin methods for elliptic interface problems
Andrea Cangiani, Emmanuil H. Georgoulis and Younis A. Sabawi.
Math. Comp. 87 (2018), 2675-2707
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Local coderivatives and approximation of Hodge Laplace problems
Jeonghun J. Lee and Ragnar Winther.
Math. Comp. 87 (2018), 2709-2735
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence of finite difference methods for the wave equation in two space dimensions
Siyang Wang, Anna Nissen and Gunilla Kreiss.
Math. Comp. 87 (2018), 2737-2763
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An analysis of a class of variational multiscale methods based on subspace decomposition
Ralf Kornhuber, Daniel Peterseim and Harry Yserentant.
Math. Comp. 87 (2018), 2765-2774
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the analysis of perfectly matched layers for a class of dispersive media and application to negative index metamaterials
Éliane Bécache, Patrick Joly and Valentin Vinoles.
Math. Comp. 87 (2018), 2775-2810
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Semi-infinite quasi-Toeplitz matrices with applications to QBD stochastic processes
Dario A. Bini, Stefano Massei and Beatrice Meini.
Math. Comp. 87 (2018), 2811-2830
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spherical $t_{𝜀}$-designs for approximations on the sphere
Yang Zhou and Xiaojun Chen.
Math. Comp. 87 (2018), 2831-2855
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Quasi-Monte Carlo for discontinuous integrands with singularities along the boundary of the unit cube
Zhijian He.
Math. Comp. 87 (2018), 2857-2870
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Improved error bounds for the Fermat primality test on random inputs
Jared Duker Lichtman and Carl Pomerance.
Math. Comp. 87 (2018), 2871-2890
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Finite connected components of the aliquot graph
Andrew R. Booker.
Math. Comp. 87 (2018), 2891-2902
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Search for good examples of Hall’s conjecture
Stål Aanderaa, Lars Kristiansen and Hans Kristian Ruud.
Math. Comp. 87 (2018), 2903-2914
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A babystep-giantstep method for faster deterministic integer factorization
Markus Hittmeir.
Math. Comp. 87 (2018), 2915-2935
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing annihilators of class groups from derivatives of $L$-functions
Jonathan W. Sands and Brett A. Tangedal.
Math. Comp. 87 (2018), 2937-2953
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Small $f$-vectors of 3-spheres and of 4-polytopes
Philip Brinkmann and Günter M. Ziegler.
Math. Comp. 87 (2018), 2955-2975
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Computing solutions of linear Mahler equations
Frédéric Chyzak, Thomas Dreyfus, Philippe Dumas and Marc Mezzarobba.
Math. Comp. 87 (2018), 2977-3021
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Every positive integer is a sum of three palindromes
Javier Cilleruelo, Florian Luca and Lewis Baxter.
Math. Comp. 87 (2018), 3023-3055
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society